# SDR AALA2009042500001

- Difficulty date: April 25, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 28,848 hours, 11,864 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Sensor
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED RT ENGINE SURGE.  EMERGENCY DECLARED RETURNED RDU WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED T12 SENSOR.     SYSTEM GROUND CHECK NORMAL OPERATION.
